Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
The modified two-dimensional Toda lattice with self-consistent sources 期刊论文
Advances in Difference Equations, 2017, 卷号: 2017, 期号: 1
Authors:  Gegenhasi,
Favorite  |  View/Download:141/0  |  Submit date:2018/07/30
modified two-dimensional Toda lattice equation  source generation procedure  Grammian determinant  Casorati determinant  37K10  37K40  
Commutativity of Pfaffianization and Backlund Transformations: Two Differential-Difference Systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2009, 卷号: 78, 期号: 6, 页码: 6
Authors:  Zhao, Jun-Xiao;  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:110/0  |  Submit date:2018/07/30
Backlund transformation  commutativity  pfaffian  Wronskian  Grammian and soliton  
A difference analogue of the Davey-Stewartson system: discrete Gram-type determinant solution and Lax pair 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2007, 卷号: 40, 期号: 42, 页码: 12741-12751
Authors:  Gegenhasi;  Hu, Xing-Biao;  Levi, Decio;  Tsujimoto, Satoshi
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
2D Toda lattice equation with self-consistent sources: Casoratian type solutions, bilinear Backlund transformation and Lax pair 期刊论文
Authors:  Wang, Hong-Yan;  Hu, Xing-Biao;  Gegenhasi
Favorite  |  View/Download:113/0  |  Submit date:2018/07/30
Toda lattice with sources  soliton solutions  Backlund transformation and Lax pair  
Integrability of a differential-difference KP equation with self-consistent sources 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2007, 卷号: 74, 期号: 2-3, 页码: 145-158
Authors:  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:106/0  |  Submit date:2018/07/30
solitons  Backlund transformation  Lax pair  differential-difference KP equation with sources  
A (2+1)-dimensional sinh-Gordon equation and its Pfaffian generalization 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 360, 期号: 3, 页码: 439-447
Authors:  Gegenhasi;  Hu, Xing-Biao;  Wang, Hong-Yan
Favorite  |  View/Download:109/0  |  Submit date:2018/07/30
(2+1)-dimensional sinh-Gordon equation  bilinear form  Backlund transformation  Wronskian  Pfaffianization  
On an integrable two-dimensional special lattice with self-consistent sources 期刊论文
REPORTS ON MATHEMATICAL PHYSICS, 2006, 卷号: 58, 期号: 2, 页码: 195-205
Authors:  Gegenhasi;  Tam, Hon-Wah;  Wang, Hong-Yan
Favorite  |  View/Download:107/0  |  Submit date:2018/07/30
two-dimensional special lattice with self-consistent sources  bilinear form  Casorati determinant  bilinear Backlund transformation  Lax pair  
A pfaffian solution to the modified discrete BKP equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 30, 期号: 1, 页码: 67-70
Authors:  Gegenhasi;  Tam, Hon-Wah
Favorite  |  View/Download:97/0  |  Submit date:2018/07/30
On a discrete Davey-Stewartson system 期刊论文
INVERSE PROBLEMS, 2006, 卷号: 22, 期号: 5, 页码: 1677-1688
Authors:  Gegenhasi;  Hu, Xing-Biao;  Levi, Decio
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30
On an integrable differential-difference equation with a source 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2006, 卷号: 13, 期号: 2, 页码: 183-192
Authors:  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:92/0  |  Submit date:2018/07/30